# SDR ASAA2021092136074

- Difficulty date: September 21, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,370 hours, 15,187 cycles
- System (JASC): 2610 · Detection System
- Part: Harness
- Part number: 3250275050
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NO 2 FIRE WARNING SWITCH DOES NOT ILLUMINATE ON PREFLIGHT TEST NO. 2 OVERHEAT LT DOES NOT ILLUMINATE. FAULT LT ILLUMINATES. GROUNDED - YES. REF CORRECTIVE ACTION ON TSR711159, ACCOMP FIRE OVERHEAT OPERATIONAL TEST REF B737-800 AMM 26-10-00-710-801 TEST PASS.VERIFIED FAULT STILL PRESENT WITH HIGH RESISTANCE ON D998 24-25. AFTER SHAKING MW0325, RESISTANCE DROP CONSIDERABLY. RESISTANCE FOR RIGHT CORE DETECTOR 2461, LEFT CORE 3041 NUMBERS STAYED SOLID WHEN TAPPING. CONTINUITY CHECK FLUCTUATES WHEN SHAKING MW0325 RIGHT AT THE T LOWER HARNESS GOING TO LEFT CORE. REPLACED MW0325 OLD STYLE HARNESS TO NEW CA243-02 REF AMM 26-11-02-400-802. NOW WITH IN LIMITS REF FIM 26-10 TASK 805. REINSTALLED ENGINE APU FIRE CONTROL MOD, TEST PASS.
